| Model Number |
NBYTETRAY |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Deformity/ Disfigurement (2360); Tooth Fracture (2428); Tissue Breakdown (2681)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.
Event or Problem Description
Patient stated that they experienced mobility, fractured tooth, misaligned bite, and pain and sensitivity due to byte aligners.